A heterogeneous computing algorithm for two-dimensional unstable manifolds of time-continuous systems
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2011, Vol. 60 Issue (3): 030206    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
A heterogeneous computing algorithm for two-dimensional unstable manifolds of time-continuous systems
Tan Yu-Ling1, Yang Fang-Yan1, Li Qing-Du2
(1)Institute for Nonlinear Systems, Chongqing Univ. Posts and Telecommunications, Chongqing 400065, China; (2)Key Laboratory of Network Control & Intelligent Instrument of Ministry of Education, Chongqing University of Posts and Telecommunications, Chongqing 400065, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn